Alert archive / Georgia / Special Weather Statements in 2021
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Mar 1, 2021, 8:28 AM EST for Twiggs County, Wilkinson County, Georgia. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 1, 2021, 8:28 AM EST (13:28 UTC)
- Expired
- Mar 1, 2021, 9:00 AM EST
- In force
- 32 min
- Issued by
- NWS Atlanta, GA
- Wind
- 40
Counties Twiggs County, GA, Wilkinson County, GA
The radar
The Robins AFB radar (KJGX), 14 km from the middle of the area, began a volume at 13:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 1.5 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 147 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 672 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 343 m²/s²
- 0-3 km storm-relative helicity
- 317 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.3
The text
As transmitted.
365
WWUS82 KFFC 011328
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
828 AM EST Mon Mar 1 2021
GAZ074-082>084-094-095-011400-
Peach GA-Wilkinson GA-Washington GA-Bibb GA-Houston GA-Twiggs GA-
828 AM EST Mon Mar 1 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PEACH...WILKINSON...
SOUTHWESTERN WASHINGTON...SOUTHEASTERN BIBB...NORTHEASTERN HOUSTON
AND TWIGGS COUNTIES UNTIL 900 AM EST...
At 826 AM EST...a line of strong thunderstorms was along a line
extending from 6 miles north of McIntyre to 4 miles northwest
of Centerville...and moving east at 35 mph.
HAZARD...40 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Macon, Sandersville, Jeffersonville, Irwinton, Warner Robins,
Centerville, Byron, Gordon, Tennille, Ivey, McIntyre, Toomsboro,
Oconee, Robins Air Force Base, Marion, Skipperton, Hebron, Bullard,
Rutland and Fitzpatrick.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3295 8269 3260 8349 3262 8369 3267 8380
3269 8377 3269 8372 3272 8377 3298 8312
3295 8308 3299 8305
TIME...MOT...LOC 1326Z 267DEG 29KT 3293 8316 3270 8382
WIND...40MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Mar 1, 6:52 AM EST, 1 hour 36 minutes earlier.
Area forecast discussion, Mar 1, 6:52 AM EST, 1 hour 36 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 652 AM EST Mon Mar 1 2021 .UPDATE... The line of showers ahead of the cold front is currently oriented southwest to northeast from near LaGrange to near Athens. The heaviest showers are currently exiting the metro area to the southeast. While no thunder has been observed with this line, the potential remains for gusts of up to 40 mph to be present with this line. Winds have shifted to NW behind the line and light rain is ongoing in that area. Updated for the 12Z Aviation Discussion. && .PREV DISCUSSION... /Issued 415 AM EST Mon Mar 1 2021/ ..Monday Morning Forecast Discussion... SHORT TERM /Today through Tuesday/... An occluded upper level low is moving northeastward from the Great Lakes region towards eastern Canada, with an elongated cold front extending from this system pushing southeastward into north Georgia as the short term period begins. Showers are ongoing across much of north Georgia at the time of this writing, and will continue to spread southeastward as the cold front advances through the area. No thunder has been observed yet in north Georgia, but with marginal instability, an isolated thunderstorm cannot be ruled out. While some briefly gusty winds are also possible in the vicinity of the front through the early morning hours, severe weather is not anticipated with this system. Rainfall totals will be highest across far north Georgia, which could approach 1 inch, and progressively lower amounts will be observed to the south. With QPF forecasts continuing to lower, widespread flooding concerns are not expected across north Georgia. The cold front will continue to sink south and east into the forecast area throughout much of the day today, with cooler northwesterly flow filtering in behind the front. This will moderate high temperatures this afternoon to the upper 50s to mid 60s in north Georgia behind the front, although temperatures will still increase into the 70s ahead of the front. Rain ahead of the cold front is expected to diminish after noon as it pushes into central Georgia, steadily lowering to slight chance PoPs across central Georgia by sunset this evening. Modest but not entirely negligible instability will be in place across the southern portion of the forecast area during the afternoon hours, enough to warrant mention of a slight chance of thunderstorms in this area. However, severe weather is not anticipated with any thunderstorms that do occur. During the evening and overnight hours, the cold front continues to push southward into the northern Gulf of Mexico and the cooler northwesterly flow will overspread all of north and central Georgia. With a cooler airmass in place over the area a much cooler overnight period is anticipated, with morning lows ranging from the upper 30s in far north Georgia to the upper 40s in central Georgia on Tuesday morning. Another transition in the pattern is then expected on Tuesday. A surface low will develop over the northwestern Gulf as an upper level shortwave swings eastward into the ArkLaTex region and approaches Georgia during the later parts of the day. A conveyor belt of deep moisture will set up over the region, and widespread rain in advance of the approaching system will spread progressively northeastward into the forecast area throughout the day, with PoPs becoming categorical across central Georgia by Tuesday afternoon and the entire CWA that night. Instability will once again be sufficient to warrant mention of a slight chance of thunderstorms along with the rain. Rainfall totals throughout the day on Tuesday are furthermore expected to be between 3/4 to 1 inch during the day in central Georgia with lower amounts to the north. With dry soils across much of central Georgia, there does not appear to be an imminent flash flooding threat for Tuesday. However, rainfall totals will continue to accumulate during the extended period -- Tuesday night and into Wednesday. King LONG TERM /Tuesday Night through Sunday/... The bulk of the precip with our next rain system is slated to occur on Tuesday night with a mid-level, shortwave trough moving through the Southeastern CONUS, and a strengthening surface low organizing near the MS/AL/Fl panhandles. A conveyer belt of warm, moist air will flow up and over a baroclinic zone, and dump several inches of rain over central Georgia as the surface low pressure sweeps eastward. There's still some uncertainty with storm total precip estimates, but the current forecast estimates one and a half to three inches of rain possible for areas south of I-20 when all is said and done by Wednesday morning. These estimates are towards the higher end of the possibilities, but nearly every model has a corridor somewhere through central and southern Georgia of 2.5-3.5 inches. Luckily, instability looks to be extremely limited, with only meager MUCAPE values expected if not nonexistent. If high-res guidance begins to back up these values, a Flash Flood Watch may need to be considered for these areas, with concerns for locally higher amounts despite generally favorable antecedent conditions in place through the region. Beyond the upcoming deluge, the forecast area looks to mostly dry out for the rest of the forecast period. Strong surface high pressure under upper-level northwest flow should slide into the forecast area from the Northern Plains over the course of several days. This surface high pressure will bring quite a bit of dry air to the region with PWATs expected to drop below half an inch. The only disturbance to this pattern is another approaching, mid-level shortwave Friday Night and Saturday. The broader synoptic pattern looks to deflect this system further south, and keeping drier air in place over the forecast area, but some guidance, like the ECMWF, is trending slightly wetter. Regardless, if we can squeeze any precip out of this next system, it should not compare to anywhere near what's expected over the next few days. Thiem HYDROLOGY... A low pressure system moving across the Southeastern CONUS will organize a warm, moist conveyer belt which will lift over a baroclinic zone near the Gulf coast. This flow of moisture will result in an extended period of heavy precipitation across central and southern Georgia that could bring a swath of two to three inches of rain over a 24 hour period beginning Tuesday morning. Model guidance so far is in relatively good agreement with this solution, and a marginal risk for excessive rainfall for central Georgia is included in WPC's Day 2 Outlook. Luckily, most model guidance has the heaviest rainfall south of the Fall Line, in the Coastal Plains area of the state which current Flash Flood Guidance indicates could handle up to three to four inches of rain, thanks to favorable antecedent conditions. However, with the possibility of widespread averages up to three inches, and locally higher amounts possible, flash flooding could still be a possibility, with runoff also likely to create some river flooding as well with some river gages already running higher than normal. Thiem && .AVIATION... 12Z Update... SHRA is ongoing across north Georgia, including the metro ATL sites and AHN behind the cold front, which is moving southeast through the area. The front and associated precip are furthermore expected to arrive at MCN/CSG by 14-15Z this morning. Mostly MVFR conditions are in place as the morning begins, and ceilings are expected to improve to VFR around 16Z and remain so through the period. Shower coverage will similarly begin to diminish in the afternoon hours. Winds remain SW ahead of the front and have shifted to NW behind the front, with magnitudes of mainly 8-12 kts. Some gusts are also present, especially in the vicinity of the front itself. Winds are expected to gradually diminish this afternoon and shift once again to NE towards the end of the period, around 10Z Tuesday. //ATL Confidence...12Z Update... Medium to high confidence on all elements. King && .PRELIMINARY POINT TEMPS/POPS... Athens 66 43 53 39 / 60 20 70 90 Atlanta 65 44 51 41 / 70 20 80 100 Blairsville 57 35 51 36 / 90 5 40 90 Cartersville 61 40 53 38 / 80 20 70 90 Columbus 70 48 52 44 / 60 40 100 100 Gainesville 62 42 51 39 / 70 10 60 90 Macon 71 48 52 42 / 50 30 90 100 Rome 61 40 54 40 / 90 10 70 90 Peachtree City 65 44 51 40 / 70 20 90 100 Vidalia 75 50 53 45 / 40 30 90 100 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...King LONG TERM....Thiem AVIATION...King
Hazardous weather outlook, Mar 1, 5:10 AM EST, 3 hours 18 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 510 AM EST Mon Mar 1 2021 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-021015- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 510 AM EST Mon Mar 1 2021 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... As a cold front moves through the area, a line of showers could bring brief periods of heavy rain and strong winds gusts to portions of the forecast area as well as a few rumbles of thunder. This line of showers is expected to weaken throughout the morning, with only light rain accumulations expected from here on out. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... The next rain system is expected to move through the forecast area Tuesday morning through Wednesday morning, with the bulk of the rainfall expected on Tuesday night. Forecast storm total accumulations are between one and a half to three inches for portions of central Georgia, with locally higher amounts possible. With these accumulations, isolated flash flooding may be possible for central Georgia Tuesday night with heavy runoff potentially leading to scattered river flooding as well. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Special weather statement, Mar 1, 4:39 AM EST, 3 hours 49 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
439 AM EST Mon Mar 1 2021
GAZ020-021-030>032-041-042-011015-
Polk GA-Cobb GA-Cherokee GA-Haralson GA-Bartow GA-Carroll GA-
Paulding GA-
439 AM EST Mon Mar 1 2021
...SIGNIFICANT WEATHER ADVISORY FOR POLK...NORTHERN COBB...
CHEROKEE...HARALSON...SOUTHEASTERN BARTOW...NORTHWESTERN CARROLL AND
PAULDING COUNTIES UNTIL 515 AM EST...
At 439 AM EST...a line of strong thunderstorms was along a line
extending from near Ball Ground to near Mars Hills...and moving east
at 40 mph.
HAZARD...Winds up to 40 mph and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Marietta, Canton, Cartersville, Dallas, Buchanan, Roswell, Kennesaw,
Woodstock, Acworth, Powder Springs, Holly Springs, Bremen, Temple,
Rockmart, Euharlee, Hiram, Tallapoosa, Mount Zion, Emerson and
Aragon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3429 8463 3429 8426 3419 8426 3417 8435
3413 8436 3411 8442 3405 8441 3356 8532
3389 8539
TIME...MOT...LOC 0939Z 274DEG 35KT 3433 8444 3386 8533
WIND...40MPHSpecial weather statement, Mar 1, 5:09 AM EST, 3 hours 19 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
509 AM EST Mon Mar 1 2021
GAZ022-023-031>034-042>045-011100-
Hall GA-North Fulton GA-Douglas GA-Cobb GA-Carroll GA-DeKalb GA-
Forsyth GA-Gwinnett GA-Paulding GA-South Fulton GA-
509 AM EST Mon Mar 1 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN HALL...NORTH FULTON...
DOUGLAS...COBB...CARROLL...NORTHWESTERN DEKALB...SOUTHERN FORSYTH...
NORTHERN GWINNETT...SOUTHERN PAULDING AND NORTHWESTERN SOUTH FULTON
COUNTIES UNTIL 600 AM EST...
At 508 AM EST...a line of strong thunderstorms was along a line
extending from near Birmingham to near Bowdon...and moving east at 45
mph.
HAZARD...40 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Atlanta, Marietta, Douglasville, Carrollton, Dallas, Cumming, Sandy
Springs, Roswell, Johns Creek, Alpharetta, Smyrna, Dunwoody, Milton,
Kennesaw, Duluth, Sugar Hill, Suwanee, Villa Rica, Powder Springs and
Buford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3372 8505 3380 8505 3407 8458 3407 8442
3411 8442 3413 8436 3418 8435 3419 8426
3423 8426 3422 8371 3413 8382 3409 8383
3351 8483 3356 8532 3363 8533
TIME...MOT...LOC 1008Z 271DEG 40KT 3419 8432 3361 8529
WIND...40MPHSpecial weather statement, Mar 1, 5:47 AM EST, 2 hours 41 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
547 AM EST Mon Mar 1 2021
GAZ033-034-044>048-053>057-011130-
Fayette GA-North Fulton GA-Walton GA-Rockdale GA-Clayton GA-
Coweta GA-DeKalb GA-Gwinnett GA-Spalding GA-Newton GA-Henry GA-
South Fulton GA-
547 AM EST Mon Mar 1 2021
...SIGNIFICANT WEATHER ADVISORY FOR FAYETTE...NORTH FULTON...
WALTON...ROCKDALE...CLAYTON...COWETA...DEKALB...GWINNETT...WESTERN
SPALDING...NEWTON...HENRY AND SOUTH FULTON COUNTIES UNTIL 630 AM
EST...
At 546 AM EST...National Weather Service doppler radar indicated a
line of strong thunderstorms along a line extending from near Duluth
to Plant Wansley...and moving east at 35 mph.
HAZARD...40 to 50 mph wind and increased chance of a brief
tornado.
IMPACT...While winds should result in minor damage to tree limbs
and blowing around of light...unsecured objects...the
leading edge of this line of storms has also exhibited
areas of localized rotation. A brief tornado could
quickly form.
Some locations in the path of these storms include
Atlanta, Newnan, Lawrenceville, McDonough, Decatur, Fayetteville,
Conyers, Monroe, Covington, Jonesboro, Peachtree City, East Point,
Duluth, Stockbridge, Union City, Forest Park, Snellville, Suwanee,
Riverdale and College Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
LAT...LON 3345 8499 3345 8492 3352 8482 3356 8483
3363 8475 3366 8466 3374 8458 3404 8407
3398 8384 3389 8376 3391 8364 3381 8351
3371 8359 3321 8443 3322 8482 3329 8496
3342 8501
TIME...MOT...LOC 1046Z 291DEG 32KT 3398 8408 3340 8505
WIND...50MPHSpecial weather statement, Mar 1, 6:25 AM EST, 2 hours 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
625 AM EST Mon Mar 1 2021
GAZ053>058-066>068-070-011200-
Butts GA-Fayette GA-Lamar GA-Clayton GA-Coweta GA-Troup GA-
Spalding GA-Meriwether GA-Pike GA-Henry GA-
625 AM EST Mon Mar 1 2021
...SIGNIFICANT WEATHER ADVISORY FOR BUTTS...FAYETTE...NORTHERN
LAMAR...SOUTHEASTERN CLAYTON...SOUTHEASTERN COWETA...NORTHEASTERN
TROUP...SPALDING...MERIWETHER...PIKE AND HENRY COUNTIES UNTIL 700 AM
EST...
At 625 AM EST...a line of strong thunderstorms was along a line
extending from near Eagles Landing to near Grantville...and moving
southeast at 35 mph.
HAZARD...40 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Griffin, McDonough, Fayetteville, Jackson, Jonesboro, Zebulon,
Greenville, Peachtree City, Stockbridge, Hampton, Lovejoy, Locust
Grove, Senoia, Hogansville, Grantville, Woodbury, Luthersville,
Flovilla, Milner and Brooks.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3360 8418 3358 8414 3356 8413 3357 8411
3354 8405 3352 8405 3349 8403 3348 8395
3339 8389 3338 8386 3334 8386 3333 8384
3330 8383 3299 8446 3299 8449 3296 8453
3296 8454 3290 8465 3320 8501
TIME...MOT...LOC 1125Z 306DEG 30KT 3353 8418 3320 8486
WIND...40MPHSpecial weather statement, Mar 1, 7:52 AM EST, 36 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
752 AM EST Mon Mar 1 2021
GAZ051-061-062-011330-
Taliaferro GA-Hancock GA-Warren GA-
752 AM EST Mon Mar 1 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TALIAFERRO...
NORTHEASTERN HANCOCK AND WARREN COUNTIES UNTIL 830 AM EST...
At 752 AM EST...a line of strong thunderstorms was along a line
extending from Raytown to near Shoulderbone...and moving east at 45
mph.
HAZARD...40 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Warrenton, Norwood, Sharon, Camak, Cadley, Powelton, Barnett, Reese,
Mesena, Raytown and Mayfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3333 8255 3332 8261 3337 8300 3361 8273
3361 8269 3360 8269 3360 8266 3361 8265
3360 8265 3346 8259 3341 8255 3335 8255
3335 8252
TIME...MOT...LOC 1252Z 272DEG 39KT 3358 8276 3332 8303
WIND...40MPHSpecial weather statement, Mar 1, 8:28 AM EST, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
828 AM EST Mon Mar 1 2021
GAZ074-082>084-094-095-011400-
Peach GA-Wilkinson GA-Washington GA-Bibb GA-Houston GA-Twiggs GA-
828 AM EST Mon Mar 1 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PEACH...WILKINSON...
SOUTHWESTERN WASHINGTON...SOUTHEASTERN BIBB...NORTHEASTERN HOUSTON
AND TWIGGS COUNTIES UNTIL 900 AM EST...
At 826 AM EST...a line of strong thunderstorms was along a line
extending from 6 miles north of McIntyre to 4 miles northwest
of Centerville...and moving east at 35 mph.
HAZARD...40 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Macon, Sandersville, Jeffersonville, Irwinton, Warner Robins,
Centerville, Byron, Gordon, Tennille, Ivey, McIntyre, Toomsboro,
Oconee, Robins Air Force Base, Marion, Skipperton, Hebron, Bullard,
Rutland and Fitzpatrick.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3295 8269 3260 8349 3262 8369 3267 8380
3269 8377 3269 8372 3272 8377 3298 8312
3295 8308 3299 8305
TIME...MOT...LOC 1326Z 267DEG 29KT 3293 8316 3270 8382
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 1, 12:40 AM EST | Special Weather Statement | FFC | Catoosa, Dade, Walker | 50 min |
| Mar 1, 4:39 AM EST | Special Weather Statement | FFC | Cherokee, Haralson, Paulding, Polk | 36 min |
| Mar 1, 5:09 AM EST | Special Weather Statement | FFC | Carroll, Cobb, Douglas, Forsyth, Fulton | 51 min |
| Mar 1, 5:47 AM EST | Special Weather Statement | FFC | Clayton, Coweta, DeKalb, Fayette, Fulton, Gwinnett and 3 more | 43 min |
| Mar 1, 6:25 AM EST | Special Weather Statement | FFC | Butts, Fayette, Henry, Meriwether, Pike, Spalding | 35 min |
| Mar 1, 7:52 AM EST | Special Weather Statement | FFC | Warren | 38 min |
| Mar 1, 8:29 AM EST | Special Weather Statement | FFC | Glascock, Jefferson, Washington | 31 min |
| Mar 1, 10:35 AM EST | Special Weather Statement | FFC | Wilcox | 25 min |
Nearby
Special Weather Statements in Georgia, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.